Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 24 found articles
 
 
  Sobolev type inequalities for fractional maximal functions and Green potentials in half spaces
 
 
Title: Sobolev type inequalities for fractional maximal functions and Green potentials in half spaces
Author: Mizuta, Yoshihiro
Shimomura, Tetsu
Appeared in: Positivity
Paging: Volume 25 () nr. 3 pages 1131-1146
Year: 2021-01-18
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands